Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Time-ordered operators. II


Author: Tepper L. Gill
Journal: Trans. Amer. Math. Soc. 279 (1983), 617-634
MSC: Primary 47D05; Secondary 35K22, 81C35
MathSciNet review: 709572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we substantially improve on the work of [G1]. After constructing the general mathematical foundations for linear time-ordered evolution equations, we apply our results to show that both the perturbation expansion and the Feynman diagram method are mathematically sound. We provide a remainder term so that the expansion may be considered exact at all orders. We then show that time-ordered operators naturally induce an operator-valued path integral whenever a transition kernel is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D05, 35K22, 81C35

Retrieve articles in all journals with MSC: 47D05, 35K22, 81C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0709572-5
PII: S 0002-9947(1983)0709572-5
Article copyright: © Copyright 1983 American Mathematical Society